MAUDE Adverse Event Report: ARTHREX, INC. BUR,OVAL,FLUSHCUT,8 FLUT,5.5MMX 13CM; BURR,SURGICAL

ARTHREX, INC. BUR,OVAL,FLUSHCUT,8 FLUT,5.5MMX 13CM; BURR,SURGICAL
Model Number BUR,OVAL,FLUSHCUT,8 FLUT,5.5MMX 13CM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the anterior cruciate ligament surgery that the device broke out of its mount.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual evaluation revealed that the inner hub was broken off.Functional testing was not performed due to the damage to the device.Per dfu-0215-eo - i.Device insertion and removal - for use with hand-controlled and non-hand-controlled handpieces: 1.To insert a disposable device, insert the device into the handpiece so that the plastic tab mates with the handpiece slot.The tab should be pushed in proximally as far as possible for a positive lock.The most likely cause of the reported failure can be attributed to user error of the device due to improper connection with the handpiece and/or excessive force used during use.

Brand Name
BUR,OVAL,FLUSHCUT,8 FLUT,5.5MMX 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23294288
Report Number1220246-2025-04588
Device Sequence Number9926124
Product Code GFF
UDI-Device Identifier00888867044012
UDI-Public(01)00888867044012(11)250210(17)300131(10)15386972
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUR,OVAL,FLUSHCUT,8 FLUT,5.5MMX 13CM
Device Catalogue NumberAR-8550FOE
Device Lot Number15386972
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown